mental-health-icon
Alcohal withdrawal
From last one year when I drink alcohal on yesterday I feel anxious and sweeting lot.. Doctor prescribed me agoprex and some anxiety mouth dissolving medicine in aiims delhi.. But after that i get panic and had panic attack several time.. My bp reaches 100/170.. After in fortis jaipur doctor prescribed me nexito 5 and then 10.. Also lonazep 0.5 and 0.25. But after one month when I stop nexito and drink alcohal then anxiety comes again frequently.. What can i do? Pls suggest I m unable to sleep and thinking alot..
61 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

You need to stop alcohol consumption under first as it increases your bp. You should do this under medical supervision so that you dont have any problem on stopping alcohol
Next Steps
Consult a psychiatrist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.